# SDR IPXA2017021814140

- Difficulty date: February 17, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 15,364 hours, 9,709 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  AFT CARGO BAY FWD BULKHEAD ATTACH ANGLE AT CBK36 FOUND CRACKED.  INSTALLED A NEW ATTACH ANGLE IAW SRM 51-40-21.
